# SDR 2000ZZZX225

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N767RR
- Make and model: Cessna T310Q
- Aircraft serial: 310Q0455
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Unapproved Part
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOTE:  FITTING WAS STEEL  SUBMITTER STATED FITTING LOOKED HOMEMADE.  INSTALLED FORGED NEW CORRECT CESSNA PART MADE FORM ALUMINUM.  PART TOTAL TIME UNKNOWN.
